# SDR FDEA201305151005

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4075
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE SKIN LWR EDGE CORRODED.  REMOVED CORROSION IAW-SRM-51-10-02 ON NR 1 SLAT COVE SKIN LWR EDGE, CHECKED LIMIT .050 MAT. LOSS .009, FOUND OUT OF LIMITS, IAW- SRM-57-43-01, FIG 101, SHEET 4, DET IV,   R & R COVE SKIN IAW-SRM-51-40-02 AND DWG 114N4075, CAT."A" MAJOR REPAIR.
